Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 745451, 19 pages
http://dx.doi.org/10.1155/2011/745451
Research Article

Weak Convergence of the Projection Type Ishikawa Iteration Scheme for Two Asymptotically Nonexpansive Nonself-Mappings

School of Science, University of Phayao, Phayao 56000, Thailand

Received 31 May 2011; Revised 26 August 2011; Accepted 30 August 2011

Academic Editor: Victor M. Perez Garcia

Copyright © 2011 Tanakit Thianwan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. H. Y. Zhou, G. T. Guo, H. J. Hwang, and Y. J. Cho, “On the iterative methods for nonlinear operator equations in Banach spaces,” Panamerican Mathematical Journal, vol. 14, no. 4, pp. 61–68, 2004. View at Google Scholar · View at Zentralblatt MATH
  2. S. S. Chang, Y. J. Cho, and H. Zhou, “Demi-closed principle and weak convergence problems for asymptotically nonexpansive mappings,” Journal of the Korean Mathematical Society, vol. 38, no. 6, pp. 1245–1260, 2001. View at Google Scholar · View at Zentralblatt MATH
  3. S. Ishikawa, “Fixed points and iteration of nonexpansive mappings of in a Banach spaces,” Proceedings of the American Mathematical Society, vol. 73, pp. 61–71, 1976. View at Google Scholar
  4. S. H. Khan and H. Fukhar-ud-din, “Weak and strong convergence of a scheme with errors for two nonexpansive mappings,” Nonlinear Analysis, vol. 61, no. 8, pp. 1295–1301, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  5. M. Maiti and M. K. Ghosh, “Approximating fixed points by Ishikawa iterates,” Bulletin of the Australian Mathematical Society, vol. 40, no. 1, pp. 113–117, 1989. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  6. M. O. Osilike and S. C. Aniagbosor, “Weak and strong convergence theorems for fixed points of asymptotically nonexpansive mappings,” Mathematical and Computer Modelling, vol. 32, no. 10, pp. 1181–1191, 2000. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  7. M. O. Osilike and A. Udomene, “Demiclosedness principle and convergence theorems for strictly pseudocontractive mappings of Browder-Petryshyn type,” Journal of Mathematical Analysis and Applications, vol. 256, no. 2, pp. 431–445, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  8. J. Schu, “Iterative construction of fixed points of asymptotically nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 158, no. 2, pp. 407–413, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  9. J. S. Jung and S. S. Kim, “Strong convergence theorems for nonexpansive nonself-mappings in Banach spaces,” Nonlinear Analysis, vol. 33, no. 3, pp. 321–329, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  10. S. Y. Matsushita and D. Kuroiwa, “Strong convergence of averaging iterations of nonexpansive nonself-mappings,” Journal of Mathematical Analysis and Applications, vol. 294, no. 1, pp. 206–214, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  11. N. Shahzad, “Approximating fixed points of non-self nonexpansive mappings in Banach spaces,” Nonlinear Analysis, vol. 61, no. 6, pp. 1031–1039, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  12. W. Takahashi and G.-E. Kim, “Strong convergence of approximants to fixed points of nonexpansive nonself-mappings in Banach spaces,” Nonlinear Analysis, vol. 32, no. 3, pp. 447–454, 1998. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  13. H. K. Xu and X. M. Yin, “Strong convergence theorems for nonexpansive nonself-mappings,” Nonlinear Analysis, vol. 242, pp. 23–228, 1995. View at Google Scholar · View at Zentralblatt MATH
  14. K. K. Tan and H. K. Xu, “Approximating fixed points of nonexpansive mappings by the Ishikawa iteration process,” Journal of Mathematical Analysis and Applications, vol. 178, no. 2, pp. 301–308, 1993. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  15. J. G. Falset, W. Kaczor, T. Kuczumow, and S. Reich, “Weak convergence theorems for asymptotically nonexpansive mappings and semigroups,” Nonlinear Analysis, vol. 43, no. 3, pp. 377–401, 2001. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  16. W. Kaczor, “Weak convergence of almost orbits of asymptotically nonexpansive commutative semigroups,” Journal of Mathematical Analysis and Applications, vol. 272, no. 2, pp. 565–574, 2002. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  17. K. Goebel and W. A. Kirk, “A fixed point theorem for asymptotically nonexpansive mappings,” Proceedings of the American Mathematical Society, vol. 35, pp. 171–174, 1972. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  18. J. Schu, “Weak and strong convergence to fixed points of asymptotically nonexpansive mappings,” Bulletin of the Australian Mathematical Society, vol. 43, no. 1, pp. 153–159, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  19. S. Reich, “Weak convergence theorems for nonexpansive mappings in Banach spaces,” Journal of Mathematical Analysis and Applications, vol. 67, no. 2, pp. 274–276, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  20. B. E. Rhoades, “Fixed point iterations for certain nonlinear mappings,” Journal of Mathematical Analysis and Applications, vol. 183, no. 1, pp. 118–120, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  21. K. K. Tan and H. K. Xu, “Fixed point iteration processes for asymptotically nonexpansive mappings,” Proceedings of the American Mathematical Society, vol. 122, no. 3, pp. 733–739, 1994. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  22. S. H. Khan and W. Takahashi, “Approximating common fixed points of two asymptotically nonexpansive mappings,” Scientiae Mathematicae Japonicae, vol. 53, no. 1, pp. 143–148, 2001. View at Google Scholar · View at Zentralblatt MATH
  23. S. H. Khan and H. Fukhar-Ud-Din, “Weak and strong convergence theorems without some widely used conditions,” International Journal of Pure and Applied Mathematics, vol. 63, no. 2, pp. 137–148, 2010. View at Google Scholar · View at Zentralblatt MATH
  24. C. E. Chidume, E. U. Ofoedu, and H. Zegeye, “Strong and weak convergence theorems for asymptotically nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 280, no. 2, pp. 364–374, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  25. L. Wang, “Strong and weak convergence theorems for common fixed point of nonself asymptotically nonexpansive mappings,” Journal of Mathematical Analysis and Applications, vol. 323, no. 1, pp. 550–557, 2006. View at Publisher · View at Google Scholar
  26. S. Thianwan, “Common fixed points of new iterations for two asymptotically nonexpansive nonself-mappings in a Banach space,” Journal of Computational and Applied Mathematics, vol. 224, no. 2, pp. 688–695, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  27. Z. Opial, “Weak convergence of the sequence of successive approximations for nonexpansive mappings,” Bulletin of the American Mathematical Society, vol. 73, pp. 591–597, 1967. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  28. W. J. Davis and P. Enflo, “Contractive projections on lp spaces,” in Analysis at Urbana, Vol. I (Urbana, IL, 1986–1987), vol. 137 of London Mathematical Society Lecture Note Series, pp. 151–161, Cambridge University Press, Cambridge, UK, 1989. View at Google Scholar
  29. I. Cioranescu, Geometry of Banach Spaces, Duality Mappings and Nonlinear Problems, vol. 62 of Mathematics and its Applications, Kluwer Academic Publishers Group, Dordrecht, The Netherlands, 1990.
  30. W. Takahashi, Nonlinear Functional Analysis, Fixed Point Theory and Its Application, Yokohama Publishers, Yokohama, Japan, 2000.
  31. H. K. Xu, “Inequalities in Banach spaces with applications,” Nonlinear Analysis, vol. 16, no. 12, pp. 1127–1138, 1991. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  32. J.-B. Baillon, Comportement asymptotique des contractions et semi-groupes de contractions. Equations de Schrödinger nonlinéaires et divers,, thesis, présentées à l'a Université, Paris VI, 1978.
  33. A. G. Aksoy and M. A. Khamsi, Nonstandard methods in fixed point theory, Universitext, Springer, New York, NY, USA, 1990.
  34. R. E. Bruck, “On the convex approximation property and the asymptotic behavior of nonlinear contractions in Banach spaces,” Israel Journal of Mathematics, vol. 38, no. 4, pp. 304–314, 1981. View at Publisher · View at Google Scholar · View at Zentralblatt MATH
  35. M. A. Khamsi, “On normal structure, fixed-point property and contractions of type (γ),” Proceedings of the American Mathematical Society, vol. 106, no. 4, pp. 995–1001, 1989. View at Publisher · View at Google Scholar
  36. R. Bruck, T. Kuczumow, and S. Reich, “Convergence of iterates of asymptotically nonexpansive mappings in Banach spaces with the uniform Opial property,” Colloquium Mathematicum, vol. 65, no. 2, pp. 169–179, 1993. View at Google Scholar · View at Zentralblatt MATH
  37. H. Oka, “A nonlinear ergodic theorems for commutative semigroups of asymptotically nonexpansive mappings,” Nonlinear Analysis, vol. 18, no. 7, pp. 619–635, 1992. View at Publisher · View at Google Scholar